MathSciNet Relay Station
MathSciNet bibliographic data
MR309206 (46 #8316) 60J60 (58B99)
Kuo, Hui Hsiung Diffusion and Brownian motion on infinite-dimensional manifolds. Trans. Amer. Math. Soc. 169 (1972), 439–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement